error

Tuesday, March 14, 2006

question on side effects of Zoloft

Hi,

 I have posted a few things already on Zoloft but I do have a question about a possible side effect. I have been taking 25mg of Zoloft now for one week, I have also been taking Prevalite for two weeks for a mild colitis problem I have.

Ok now my question: when I was given the Zoloft I was told that it can cause loose stool. I have been taking my zoloft before I go to bed, I wake up about 2am and need to go to the bathroom, yep loose stool (sorry for talking about poo) and would have a hard time falling back to sleep. After the first night the stool issue seems to be ok. I tried taking my Zoloft this morning instead of last night before I went to bed. I slept pretty good and no loose stool this morning. I took my Zoloft when I got up at 5:30am ate some breakfest at 6:30 and headed off to work. At 8:30am I took my Prevalite (its says to take it at least 1 hour after taking any other ! meds) Well at 9am lets just say thank god the bathroom was only 15 feet from my cube.

It seems to me that about 4 hrs after I take my Zoloft I need a bathroom near by. Did any of you that take Zolft have a loose stool problem after you started? If so how long did it last? As a person with Colitis the last thing I need is a med that gives me loose stool, thats what the Prevalite is suppose to help stop.

Thanks

Garold -- Posted via Talkway - http://www.talkway.com Exchange ideas on practically anything (tm).